Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Amarillo, TX

June 7, 20144 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 7, 2014, 11:31 PM CDT for 4 counties in Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 11:31 PM CDT (04:31 UTC)
Expired
Jun 8, 2014, 12:19 AM CDT
In force
48 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:35 PM CDTHAIL 13 Ese Claude, TXLOTS OF NICKEL TO QUARTER SIZE HAIL ON THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WUUS54 KAMA 080431
SVRAMA
TXC011-065-375-381-080530-
/O.NEW.KAMA.SV.W.0055.140608T0431Z-140608T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1131 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1230 AM CDT

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 13 MILES SOUTHEAST OF HAPPY...OR 29 MILES SOUTHEAST OF
  CANYON...AND MOVING NORTHEAST AT 50 MPH.

  SIMILAR STORMS TODAY HAVE PRODUCED 76 MPH WIND GUST AT 
  TULIA AT 11:25 PM.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          CLAUDE...             WAYSIDE...
  WASHBURN...           PALO DURO CANYON...   LAKE TANGLEWOOD...
  GROOM...              PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 97.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 78 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3544 10163 3531 10108 3523 10108 3474 10139
      3474 10191
TIME...MOT...LOC 0430Z 203DEG 43KT 3470 10166

$$

14
3 follow-up statements
096 
WWUS54 KAMA 080454
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT SAT JUN 7 2014

TXC011-065-375-381-080530-
/O.CON.KAMA.SV.W.0055.000000T0000Z-140608T0530Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1154 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
SOUTHERN CARSON...EASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES
UNTIL 1230 AM CDT...

AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF WAYSIDE...OR 21 MILES SOUTHEAST OF
CANYON...MOVING NORTHEAST AT 50 MPH.

SIMILAR STORMS TODAY HAVE PRODUCED A WIND GUST OF 76 MPH AT
TULIA AT 11:45 PM. 

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PANHANDLE...          CLAUDE...             WAYSIDE...
  WASHBURN...           PALO DURO CANYON...   GROOM...
  PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 97.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10191 3543 10159 3531 10108 3523 10108
      3474 10139
TIME...MOT...LOC 0453Z 203DEG 43KT 3495 10153

$$

14
683 
WWUS54 KAMA 080512
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT SUN JUN 8 2014

TXC065-375-381-080522-
/O.CAN.KAMA.SV.W.0055.000000T0000Z-140608T0530Z/
POTTER TX-RANDALL TX-CARSON TX-
1212 AM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CARSON...EASTERN
RANDALL AND SOUTHEASTERN POTTER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10163 3517 10156 3515 10113 3474 10139
TIME...MOT...LOC 0512Z 203DEG 43KT 3516 10142

$$

TXC011-080530-
/O.CON.KAMA.SV.W.0055.000000T0000Z-140608T0530Z/
ARMSTRONG TX-
1212 AM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG
COUNTY UNTIL 1230 AM CDT...

AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF CLAUDE...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  CLAUDE...             WAYSIDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10163 3517 10156 3515 10113 3474 10139
TIME...MOT...LOC 0512Z 203DEG 43KT 3516 10142

$$

14
647 
WWUS54 KAMA 080519
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1219 AM CDT SUN JUN 8 2014

TXC011-080529-
/O.CAN.KAMA.SV.W.0055.000000T0000Z-140608T0530Z/
ARMSTRONG TX-
1219 AM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR ARMSTRONG COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10163 3517 10156 3515 10113 3474 10139
TIME...MOT...LOC 0519Z 203DEG 43KT 3524 10138

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:10 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 7, 11:10 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1110 PM CDT SAT JUN 7 2014

.UPDATE...
BASED ON LATEST RADAR TRENDS...HAVE REMOVED PART OF SRN TX PNHDL FROM
TORNADO WATCH 255. UPDATED PRODUCTS HAVE BEEN SENT.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 840 PM CDT SAT JUN 7 2014/

UPDATE...
BASED ON PREVIOUS COUPLE DAYS OF HEAVY RAINFALL AMOUNTS...LATEST
ROUND OF SHOWERS AND TSTMS MOVING INTO THE AREA ALONG WITH MOST
RECENT QPFERD DISCUSSION...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR SRN TX PNHDL EFFECTIVE UNTIL 18Z SUNDAY. UPDATED PRODUCTS AND FFA
BULLETIN OUT AS SOON AS POSSIBLE.

ANDRADE

PREV DISCUSSION... /ISSUED 649 PM CDT SAT JUN 7 2014/

AVIATION...
FOR THE 00Z TAFS...STORMS JUST NOW ORGANIZING OVER ERN PLAINS OF NEW
MEXICO AND TRANSLATING E OR SE. EXPECT THESE STORMS TO MOVE INTO THE
TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND PSBLY AFFECT ONE OR
MORE OF THE TERMINAL SITES. HAVE INCORPORATED VCTS AT ALL TAF SITES
FOR A PERIOD OF TIME BEGINNING LATER THIS EVENING. THE THREAT FOR
MORE SHOWERS AND TSTMS EXISTS ON SUNDAY ACROSS THE REGION. HOWEVER...
CONFIDENCE IS LOW AS TO WHEN...WHERE...OR IF ANY TERMINAL SITE WILL
BE IMPACTED SO HAVE OPTED TO LEAVE THAT ELEMENT OUT OF THIS FCST CYCLE
AT THIS TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 558 PM CDT SAT JUN 7 2014/

UPDATE...
TORNADO WATCH 255 HAS BEEN ISSUED FOR THE SRN TX PNHDL UNTIL 1 AM
SUNDAY. GRIDS AND PRODUCTS HAVE BEEN UPDATED AND SENT.

ANDRADE

PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 7 2014/

DISCUSSION...
OUTFLOW-ENHANCED FRONTAL BOUNDARY HAS MOVED WELL SOUTH OF FORECAST
AREA...WITH FAVORED ZONE FOR LOW-LEVEL CONVERGENCE REMOVED FROM
TEXAS PANHANDLE AT THIS TIME.  SOMEWHAT DRIER AIR AT 850 MB HAS
MOVED INTO NORTHEAST PART OF FORECAST AREA...WITH RUC40 DEPICTING
ZONE OF 850 MOISTURE FLUX CONVERGENCE ALSO SOUTH OF FORECAST AREA.
EASTERLY LOW-LEVEL FLOW ACROSS PANHANDLES HAS KEPT SURFACE MOISTURE
SUPPLIED.

GOES SOUNDER DATA SHOW INCREASING INSTABILITIES ACROSS SOUTHERN AND
WESTERN PARTS OF FORECAST AREA WHERE SOME CLEARING HAS OCCURRED.
EXPECT THAT CONVECTION WILL HAVE A DELAYED START...UNTIL ADEQUATE
DYNAMICS ARRIVE FROM WEST.  AS 300 MB JET STREAK ARRIVES...INCREASING
SOUTHERLY LOW-LEVEL FLOW SHOULD CAUSE BOUNDARY TO LIFT INTO TEXAS
PANHANDLE.

THUS...NUMEROUS TO SCATTERED THUNDERSTORMS EXPECTED TONIGHT.
IMPROVING WIND PROFILES WILL SUPPORT SEVERE THUNDERSTORMS AND HEAVY
RAINS...PARTICULARLY ACROSS SOUTHERN PART OF FORECAST AREA.  MINOR
TWEAKS TO POPS HAVE BEEN MADE...BUT OTHERWISE NO SIGNIFICANT CHANGES
TO EARLIER FORECAST.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
SATURDAY.  MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 20
PERCENT.  NO EXCESSIVE WINDS ARE EXPECTED.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
     DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.

OK...NONE.

&&
Hazardous weather outlook, Jun 7, 9:03 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
903 PM CDT SAT JUN 7 2014

OKZ001>003-TXZ001>020-081100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
903 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES THROUGH TONIGHT. SOME STORMS WILL LIKELY BECOME
SEVERE...WITH LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO
AROUND 70 MPH...ISOLATED TORNADOES...AND FLASH FLOODING POSSIBLE. THE
GREATEST POTENTIAL FOR SEVERE WEATHER AND FLASH FLOODING WILL BE
ACROSS THE SOUTHERN TEXAS PANHANDLE...WHERE A TORNADO WATCH IS IN
EFFECT UNTIL 1 AM SUNDAY. A FLASH FLOOD WATCH IS ALSO IN EFFECT
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE FLASH FLOOD WATCH FOR THE SOUTHERN TEXAS PANHANDLE IS IN EFFECT
UNTIL 1 PM SUNDAY AFTERNOON. THUNDERSTORMS WILL REMAIN POSSIBLE
ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY AND MONDAY.
SOME STORMS DURING THIS TIME FRAME MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN HAZARDS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA
WEDNESDAY AND THURSDAY. IF STORMS FORM...THEY ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION AT TIMES THROUGH MONDAY.

ANDRADE

In the hours before

Special weather statement, Jun 7, 8:34 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SAT JUN 7 2014

TXZ001-006-080215-
DALLAM TX-HARTLEY TX-
834 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY AND WESTERN
DALLAM COUNTIES UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 3
MILES SOUTHEAST OF TEXLINE TO 4 MILES SOUTHWEST OF WARE TO 3 MILES
SOUTHWEST OF AMISTAD...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...            WARE...               TEXLINE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3641 10304 3649 10252 3596 10237 3573 10304
TIME...MOT...LOC 0134Z 270DEG 11KT 3634 10297 3613 10274
          3590 10317

CLK
Special weather statement, Jun 7, 8:42 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT SAT JUN 7 2014

TXZ016-080230-
DEAF SMITH TX-
842 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEAF SMITH COUNTY UNTIL
930 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF BOOTLEG...OR 24 MILES WEST OF
HEREFORD...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BOOTLEG...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3474 10291 3486 10292 3497 10255 3475 10244
TIME...MOT...LOC 0142Z 261DEG 10KT 3478 10280

CLK
Special weather statement, Jun 7, 10:33 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CDT SAT JUN 7 2014

TXZ007-008-012-013-080415-
CARSON TX-HUTCHINSON TX-MOORE TX-POTTER TX-
1033 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...
NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND SOUTHWESTERN HUTCHINSON
COUNTIES UNTIL 1115 PM CDT...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF LAKE MEREDITH...OR 17 MILES
SOUTHWEST OF BORGER...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...             SANFORD...            FRITCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3586 10137 3558 10118 3543 10169 3559 10180
TIME...MOT...LOC 0333Z 243DEG 25KT 3557 10160

14
Special weather statement, Jun 7, 10:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SAT JUN 7 2014

TXZ019-080430-
DONLEY TX-
1045 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONLEY COUNTY UNTIL 1130
PM CDT...

AT 1038 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF CLARENDON...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  GREENBELT LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3506 10091 3496 10063 3476 10080 3486 10100
TIME...MOT...LOC 0346Z 199DEG 8KT 3489 10086

14
Special weather statement, Jun 7, 10:50 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1050 PM CDT SAT JUN 7 2014

TXZ013-014-018-019-080415-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-
1050 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...SOUTHERN CARSON...
SOUTHWESTERN GRAY AND WESTERN DONLEY COUNTIES UNTIL 1115 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
PANHANDLE TO 13 MILES SOUTHEAST OF WAYSIDE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          CLAUDE...             WAYSIDE...
  GROOM...              GOODNIGHT...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 89 AND 121.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3541 10152 3542 10097 3475 10098 3474 10155
TIME...MOT...LOC 0351Z 264DEG 28KT 3531 10128 3470 10128

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:34 PM CDTSpecial Weather StatementAMADallam41 min
Jun 7, 8:42 PM CDTSpecial Weather StatementAMADeaf Smith48 min
Jun 7, 8:48 PM CDTSevere Thunderstorm WarningAMADeaf Smith57 min
Jun 7, 8:50 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler55 min
Jun 7, 8:53 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more28 hr
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley60 min
Jun 7, 9:02 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 7, 9:13 PM CDTTornado WarningAMACollingsworth, Donley47 min
Jun 7, 9:34 PM CDTAreal Flood AdvisoryAMADallam, Deaf Smith, Hartley, Oldham116 min
Jun 7, 9:46 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler59 min
Jun 7, 10:01 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
Jun 7, 10:23 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham, Potter, Randall2 hr
Jun 7, 10:33 PM CDTSpecial Weather StatementAMAHutchinson42 min
Jun 7, 10:45 PM CDTSpecial Weather StatementAMADonley45 min
Jun 7, 10:50 PM CDTSpecial Weather StatementAMAArmstrong, Carson25 min
Jun 7, 10:56 PM CDTFlash Flood WarningAMACollingsworth, Donley2 hr
Jun 7, 10:58 PM CDTSevere Thunderstorm WarningAMACollingsworth32 min
Jun 8, 12:10 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Wheeler65 min
Jun 8, 12:56 AM CDTAreal Flood WarningAMACollingsworth2 hr
Jun 8, 1:00 AM CDTFlash Flood WarningAMACollingsworth2 hr
Jun 8, 1:47 AM CDTAreal Flood AdvisoryAMAWheeler2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.